# SDR CALA2025102310430

- Difficulty date: October 17, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5410174
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL UPPER ANGLE CRACKED AT LBL 10" BETWEEN STA 380-400.  INSTALLED NEW MAIN CABIN FWD WET AREA INTERCOSTAL UPPER ANGLE AT LBL 10" BETWEEN BS 380-400 IAW SRM 51-40-02-0G-0 & DWG 143A5400,
